# SDR AWXA200401132

- Difficulty date: October 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,279 hours, 7,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Seat Row 9 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-01 CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT HARNESS AT SEAT ROW 9 LT IAW AMM 33-51-18-04, OPERATIONAL CHECK WAS GOOD.
